# SDR VNAA202012021111

- Difficulty date: December 1, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15415
- Aircraft time: 10,016 hours, 9,220 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Stab Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT THE CREW REPORTED TO MAINTENANCE CONTROL THAT THEY HAD A "STAB TRIM RUN IN CRUISE", BUT THAT THEY WERE OK AND THE DISCONNECT WORKED FINE.  THE RAN THE QRH FOR STAB TRIM AND LANDED IN CLT AT FLAPS 20.  THE FLIGHT LANDED SAFELY AND DEPLANED AS USUAL.  HOURS AFTER THEY ARRIVED IN CLT THE SHIFT MANAGER WAS INFORMED THAT THEY HAD DECLARED AN EMERGENCY.  THE AIRCRAFT IS CURRENTLY IN MAINTENANCE.
